Calpol SixPlus Paracetamol, 12 sachets

Calpol SixPlus Paracetamol, 12 sachets

Er zijn geen reviews gevonden voor dit product

6,50

Op voorraad
Voeg toe aan winkelmandje

Product omschrijving

Calpol, SixPlus, Paracetamol, 12 sachets

Calpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and is used for the relief of:
Fever (raised temperature), Post-Immunisation Fever, Cold & Flu Symptoms, Toothache, Headache, Sore Throat, Earache, other aches & pains

It is suitable for children 6 years and over and for adults who have difficulty swallowing pain relieving tablets. 

Not recommended for children under 6 years old

Ingrediënten

Each 5 ml contains: 250 mg Paracetamol

Also contains: Maltitol, E420, E218 and E216

Allergie-informatie

If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product.

Please see leaflet.

Keep out of the reach and sight of children.
Contains Paracetamol
Do not give this medicine with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

Recensies

Log in om een ​​review te schrijven
 

LOKAAL

Bezoek onze winkels in Den Haag en Wassenaar voor al uw favorieten

24/7 Winkelen

Bestel online en krijg al uw goodies geleverd. Het is snel en gemakkelijk!

LEVERING & Verzending

Lokale huis leveringen en grote pakketdienst. Heb je het nog niet geprobeerd?